×

Found 2,038 Documents (Results 1–100)

100
MathJax

A study of topological conjugacies between alternate representation systems. (English) Zbl 07550934

MSC:  26A30 11K55
PDF BibTeX XML Cite
Full Text: DOI

Attractors for semigroups and evolution equations. With an introduction by Gregory A. Seregin, Varga K. Kalantarov and Sergey V. Zelik. Reprint of the 1991 edition with a new introduction. (English) Zbl 07516541

Cambridge Mathematical Library. Cambridge: Cambridge University Press (ISBN 978-1-00-922982-1/pbk; 978-1-00-922981-4/ebook). xxviii, 68 p. (2022).
PDF BibTeX XML Cite
Full Text: DOI

Moran type theorems and irreducible fractal structures. (English) Zbl 1485.28011

Walczak, Szymon (ed.), Proceedings of the contemporary mathematics in Kielce 2020, Kielce, Poland, February 24–27, 2021. Warsaw: De Gruyter/Sciendo. 85-97 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Julia set of some graphs using independence polynomials. (English) Zbl 1480.05074

Devaney, Robert L. (ed.) et al., Topological dynamics and topological data analysis. IWCTA 2018. Selected papers based on the presentations at the international workshop and conference on topology & applications, Kochi, India, December 9–11, 2018. Singapore: Springer. Springer Proc. Math. Stat. 350, 193-202 (2021).
MSC:  05C31 05C69 28A80
PDF BibTeX XML Cite
Full Text: DOI

Sharp dimension estimates for the attractors of the regularized damped Euler system. (English. Russian original) Zbl 1477.35149

Dokl. Math. 104, No. 1, 169-172 (2021); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 499, 13-16 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software